Algopix Logo
Low Inventory

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 ct

Best offer in the last 28 days!Golden Dollar
Marketplace
Price
Low Inventory

Product Information

  • 24-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Attributes

Part Number
17031

Product Identifiers

AIDAlgopix unique identifier
AIDHGW891001
Copied!

Shipping Dimensions

Width
4 in.
Length
4 in.
Height
0.8 in.
Weight
0.8 oz.

Product Dimensions

Width
4.02 in.
Length
0.79 in.
Height
3.54 in.
Weight
0.8 oz.

Similar Items

As an affiliate partner with eBay, Amazon, and Walmart, we earn from qualifying purchases. This means that we may receive a commission when you purchase products through links on our site. This does not affect the price you pay and helps us continue to provide valuable content. We appreciate your support.